# SDR JYDR20220209040

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 50,273 hours, 18,160 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 536211AA
- Part serial: NSN
- Condition: Broken
- Location: Engine
- Part time: 1,487 hours
- Component: Engine, Pwa, 4A
- Component part number: JFTD12A4A
- Stage of operation: EX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS AT REPAIR STATION FOR SCHEDULED OVERHAUL. UPON DISASSEMBLY 1 EACH TAB LOCK WAS FOUND BROKEN AT THE FORWARD SECTION. AFT SECTION OF TAB LOCK WAS STILL INSTALLED AND BLADE HAD NOT SHIFTED IN THE DISK SLOT. DOWN STREAM DAMAGE TO BLADES AND STATORS WAS NOTED FROM THE MISSING PORTION OF THE TAB LOCK. THE BROKEN TAB LOCK IS A PMA PART AS NOTED BY THE AA FOLLOWING THE BASE PART NUMBER, 536211AA. THE MANUFACTURE, ABLE ENGINEERING HAS BEEN NOTIFIED. THE BROKEN TAB LOCK WILL BE SENT TO THEM FOR INVESTIGATION.
